The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Duke Mathematical Journal
( Vol. 94 NO.3 / (1998))
On the Location and Profile of Spike-Layer Solutions to Singularly Perturbed Semilinear Dirichlet Problem: Intermediate Solutions
Wei-Ming Ni, Izumi Takagi, Juncheng Wei,
Pages. 597-618
Abstract
Contents 1. Introduction
2. Viscosity limit of projections
3. Upper bound for $c_{\epsilon}$, $P_1$ and $c_{\epsilon}$
4. Proofs of theorems 1.1, 1.2, and 1.3
5. Some technical lemmas
Key words
Mathmatical Subject Classification 35B40, 35B45, 35J40